MAUDE Adverse Event Report: SYNTHES GMBH 1.6MM TI KIRSCHNER WIRE 150MM; PIN, FIXATION, SMOOTH

SYNTHES GMBH 1.6MM TI KIRSCHNER WIRE 150MM; PIN, FIXATION, SMOOTH
Catalog Number 492.160S
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/27/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.D9: complainant part is not expected to be returned for manufacturer review/investigation.E3: reporter is a synthes employee.H3, h6: the investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from france reports an event as follows: it was reported that patient was to undergo an unknown procedure on (b)(6) 2024.During the intervention, the surgeon noticed that the implants were missing from the orthokit.The patient was under anesthesia and had to be woken up.The intervention was postponed to (b)(6) 2024.The ordered kit was entered in the system and shipped.However, this kit contains only instrumentation.The implants are in a different kit which was not shipped to the customer.It seems that the local helping tool for the booking of orthokit missed some information; the helping tool was not updated with the correct information.The implant kit was shipped to the customer on (b)(6) 2024.This report is for a 1.6mm ti kirschner wire 150mm.This is report 10 of 10 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11 additional narrative: h3, h4, h6 investigation summary: product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device history review (dhr): part # 492.160s lot # 161l725 manufacturing site: werk selzach logistik release to warehouse date: 17.April.2023 expiration date: 01.April.2033 supplier: (b)(4) a manufacturing record evaluation was performed for the finished article lot and no non-conformances were identified non sterile part: part: # 492.160 lot: # 4552p28 manufacturing site: balsthal release to warehouse date: 28-mar-2023 a manufacturing record evaluation was performed for the finished device 492.160 lot 4552p28 and no non-conformances were found that could have resulted in the complaint condition.H6 component codes: most relevant component code is g07002 (appropriate term/code not available) to capture no findings available due to no product returned.Corrected data: h10: related reports added.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
1.6MM TI KIRSCHNER WIRE 150MM
Common Device Name
PIN, FIXATION, SMOOTH
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
SYNTHES SELZACH
bohackerweg 5
selzach 2545
SZ   2545
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key19070863
Report Number8030965-2024-04696
Device Sequence Number4732588
Product Code HTY
UDI-Device Identifier20886982236255
UDI-Public(01)20886982236255
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number492.160S
Device Lot Number161L725
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/27/2024
Supplement Date Received by Manufacturer05/14/2024
Initial Report FDA Received Date04/09/2024
Supplement Report FDA Received Date06/07/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/17/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
K-WIRE ø1.6 L150 TAV; LCP PROX-RADIUSPL2.4 F/RAD NECK SHAFT 2H; LCP PROX-RADIUSPL2.4 F/RAD NECK SHAFT 3H; LCP PROX-RADIUSPL2.4 F/RAD NECK SHAFT 4H; LCP PROX-RADIUSPL2.4 LE F/RAD HEAD RIM S; LCP PROX-RADIUSPL2.4 LE F/RAD HEAD RIM S; LCP PROX-RADIUSPL2.4 LE F/RAD HEAD RIM S; LCP PROX-RADIUSPL2.4 R F/RAD HEAD RIM SH; LCP PROX-RADIUSPL2.4 R F/RAD HEAD RIM SH; LCP PROX-RADIUSPL2.4 R F/RAD HEAD RIM SH; UNK - KITS/SETS
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown